# SDR USAA2015032400002

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 42,098 hours, 24,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS IS MISSING ON LAVATORY D WALL.  INSTALLED NEW EMER LIGHT HOUSING IN LAVATORY D WALL IAW AMM 33-51-19-400-003-A.
